MathSciNet Relay Station
MathSciNet bibliographic data
MR2416724 53A05 (53A10)
López, Rafael On linear Weingarten surfaces. Internat. J. Math. 19 (2008), no. 4, 439–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement